# SDR AWXA0001251

- Difficulty date: January 19, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 31,694 hours, 21,775 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074923
- Part serial: 148C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,707 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS-DIVERTED FLIGHT- EN ROUTE FROM PHX TO GEG THE RT AIR CONDITIONING PACK FAILED A FL350, RT BLEED DUCT PRESSURE WENT TO 0 AND THE FLIGHT DIVERTED TO LAS.  MAINTENANCE TROUBLESHOOTING FOUND THE BLEED DID NOT RESPOND TO THE SWITCH WHEN TURNED ON.  THE NR 2 ENGINE BLEED AIR REGULATOR WAS REPLACED THE THE BLEED AND RT PACK FUNCTIONED NORMALLY.
